×

The multiplicity of binary recurrences. (English) Zbl 0396.10005


MSC:

11B37 Recurrences
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] R. Alter and K.K. Kubota : Multiplicities of second order linear recurrences . Trans. Amer. Math. Soc., 178 (1973) 271-284. · Zbl 0269.10005 · doi:10.2307/1996701
[2] S. Chowla , M. Dunton and D.J. Lewis : Linear recurrences of order two . Pacific J. Math., 11 (1961) 833-845. · Zbl 0106.03501 · doi:10.2140/pjm.1961.11.833
[3] K.K. Kubota : On the multiplicity of Lucas-sequences (to appear).
[4] K.K. Kubota : On a conjecture of Morgan Ward I, II . Acta Arith. 33 (1977) 11-28, 29-48. · Zbl 0356.10008
[5] R.R. Laxton : Linear recurrences of order two . J. Austral. Math. Soc. 7 (1967) 108-114. · Zbl 0146.05005 · doi:10.1017/S1446788700005139
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.